# SDR CA100901007

- Difficulty date: August 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 205A-1
- Aircraft time: 12,061 hours
- Engine: Lyc T5313A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Beam
- Part number: 209031344001
- Condition: Cracked
- Location: Xmsn Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACA HOLDER WAS DOING HIS DAILY PREFLIGHT WHEN HE NOTICED 2 BLACK LINES THAT APPEARED TO BE CRACKS.  THE ACA HOLDER LOOKED CLOSER AND FOUND THE TRANSMISSION 5TH MOUNT FITTING BEAM WAS CRACKED ON THE BOTTOM OF THE BEAM, WHERE THE 5TH RUBBER MOUNT IS LOCATED.  THE CRACKS RUN PARALLEL TO THE CTR LINE OF THE BEAM ABOUT .3750 THS OF AN IN AFT FROM THE CTR LINE.  THE CRACKS ARE ABOUT .5625 INCHES LONG. THE 5TH MOUNT FITTING BEAM WAS REPLACED WITH A NEW BEAM.
